Bochner integrals in ordered vector spaces
Loading...
Date
2016
Authors
Volume
21
Issue
3
Journal
Positivity : an international journal devoted to the theory and applications of positivity in analysis
Series Titel
Book Title
Publisher
Cham (ZG) : Springer International Publishing AG
Link to publishers version
Abstract
We present a natural way to cover an Archimedean directed ordered vector space E by Banach spaces and extend the notion of Bochner integrability to functions with values in E. The resulting set of integrable functions is an Archimedean directed ordered vector space and the integral is an order preserving map.
Description
Keywords
Collections
License
CC BY 4.0 Unported